# SDR EY2R9600777

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226AC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder Pin
- Part number: A1896
- Condition: Corroded
- Location: Propeller Assy
- Part time: 14,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CYLINDER.
